Derivations of a matrix ring containing a subring of triangular matrices

Описание

Тип публикации: статья из журнала

Год издания: 2011

Идентификатор DOI: 10.3103/S1066369X1111003X

Ключевые слова: Derivations of rings, Finitary matrix, Jordan and lie derivations of rings

Аннотация: We describe the derivations (including Jordan and Lie ones) of finitary matrix rings, containing a subring of triangular matrices, over an arbitrary associative ring with identity element. © Allerton Press, Inc., 2011.

Ссылки на полный текст

Издание

Журнал: Russian Mathematics

Выпуск журнала: Vol. 55, Is. 11

Номера страниц: 18-26

Авторы

  • Kolesnikov S.G. (Institute of Mathematics,Siberian Federal University)
  • Mal'tsev N.V. (Institute of Core Undergraduate Programs,Siberian Federal University)

Вхождение в базы данных